Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 24 found articles
 
 
  Frames and Doubly Resolvable Group Divisible Designs with Block Size Three and Index Two
 
 
Title: Frames and Doubly Resolvable Group Divisible Designs with Block Size Three and Index Two
Author: Dong, Xiaoyuan
Wang, Jinhua
Appeared in: Graphs and combinatorics
Paging: Volume 39 () nr. 5 pages xx
Year: 2023-08-27
Contents:
Publisher: Springer Japan, Tokyo
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands